Record:   Prev Next
作者 Kulik, Alexei, author
書名 Ergodic behavior of Markov processes : with applications to limit theorems / Alexei Kulik
出版項 Berlin : De Gruyter, [2018]
2018
國際標準書號 9783110458701
3110458705
國際標準號碼 9783110458701
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA274.7 K85 2018    在架上    30340200555633
說明 x, 256 pages ; 25 cm
系列 De Gruyter studies in mathematics, 0179-0986 ; volume 67
De Gruyter studies in mathematics ; v. 7
附註 University lecture
Includes bibliographical references (pages [249]-254) and index
主題 Markov processes
Ergodic theory
Record:   Prev Next